# SDR W8PA971586

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: S4175092
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY TRACK LIGHTING LENS IS MISSING AT ROW 16.  REPLACED LENS.
